# SDR AALA201703099049

- Difficulty date: March 8, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug MD 83
- Aircraft serial: 49348
- Aircraft time: 90,678 hours, 41,929 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clevis
- Condition: Misrouted
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR IS INOPERATIVE. INSTALLED CLEVIS ON RELEASE LANYARD IAW AMM 25-62-00. OPERATIONAL CHECK GOOD.
